Advertisement

Ukrainian Mathematical Journal

, Volume 20, Issue 1, pp 112–115 | Cite as

Quantity of periodic solutions for a system of nonlinear ordinary differential equations with periodic coefficients

  • I. G. Kozubovskaya
Brief Communications
  • 22 Downloads

Keywords

Differential Equation Ordinary Differential Equation Periodic Solution Nonlinear Ordinary Differential Equation Periodic Coefficient 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. A. Sharshanov, On the Theory of Linear Differential Equations with Periodic Coefficients [in Russian], Matem. Fizika, Naukova Dumka, Kiev (1966).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • I. G. Kozubovskaya
    • 1
  1. 1.Mathematics InstituteAcademy of Sciences of the Ukrainian SSRUSSR

Personalised recommendations